Simon Kristensen

  1. 2008
  2. Published

    An inhomogeneous wave equation and non-linear Diophantine approximation. / Beresnevich, V.; Dodson, M. M.; Kristensen, S.; Levesley, J.

    In: Advances in Mathematics, Vol. 217, No. 2, 2008, p. 740-760.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  3. Published

    On shrinking targets for Zm actions on tori. / Bugeaud, Yann; Harrap, Stephen; Kristensen, S.; Velani, Sanju.

    Århus : Department of Mathematical Sciences, Aarhus University, 2008. p. 1-12.

    Research output: Working paper

  4. 2007
  5. Published

    Diophantine exponents for mildly restricted approximation. / Bugeaud, Yann; Kristensen, Simon.

    Århus : Department of Mathematical Sciences , University of Aarhus, 2007.

    Research output: Working paper

  6. 2006
  7. Published

    A metric theorem for restricted Diophantine approximation in positive characteristic. / Kristensen, S.

    In: Acta Arithmetica, Vol. 124, No. 2, 2006, p. 159-175.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  8. Published

    Approximating numbers with missing digits by algebraic numbers. / Kristensen, S.

    In: Proceedings of the Edinburgh Mathematical Society, Vol. 49, No. 3, 2006, p. 657-666.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  9. Published

    Badly approximable systems of linear forms over a field of formal series. / Kristensen, S.

    In: Journal de Theorie des Nombres de Bordeaux, Vol. 18, No. 2, 2006, p. 421-444.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  10. Published

    Diophantine approximation and badly approximable sets. / Kristensen, S.; Thorn, R.; Velani, S.

    In: Advances in Mathematics, Vol. 203, No. 1, 2006, p. 132-169.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  11. Published

    Khintchine’s theorem and transference principle for star bodies. / Dodson, M. M.; Kristensen, S.

    In: International Journal of Number Theory, Vol. 2, No. 3, 2006, p. 431-453.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  12. 2005
  13. Published

    A quantitative Khintchine-Groshev type theorem over a field of formal series. / Dodson, M.M.; Kristensen, S.; Levesley, J.

    In: Indagationes Mathematicae, Vol. 16, No. 2, 2005, p. 171-177.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  14. Published

    Zero-infinity laws in Diophantine approximation. / Bugeaud, Y.; Dodson, M.M.; Kristensen, S.

    In: Quarterly Journal of Mathematics, Vol. 56, No. 3, 2005, p. 311-320.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article